# SDR VJ9800592

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B TAIL DOOR SKIN CORRODED.  LOSS ON SKIN AT 3RD RIB FROM FWD PART OF COWL OUT OF LIMIT IAW B737 SRM 54-30-1.  CUT OUT AND FABRICATED REPAIR DOUBLER, DRILLED, DEBURRED AND INSTALLED IAW B737 SRM 54-10-3.  TREATED ALL BLENDED AREAS IAW B737 SRM 51-10-2.
